# SDR DALA2016062004783

- Difficulty date: June 19, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON NR 12 LT AND STA Y=1437 AT AFT ACCESSORIES COMPARTMENT.  LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, 51-10-3 PAR 21, 14, 51-30-2 AND 51-30-5, CRACK ON LONGERON L=1.125.
